|   | 
Details
   web
Record
Author Asenjo, F.A.; Hojman, S.A.
Title Do electromagnetic waves always propagate along null geodesics? Type
Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume 34 Issue 20 Pages 12 pp
Keywords electromagnetic waves; curved spacetime; non-null geodesics
Abstract (down) We find exact solutions to Maxwell equations written in terms of fourvector potentials in non-rotating, as well as in Gdel and Kerr spacetimes. We show that Maxwell equations can be reduced to two uncoupled secondorder differential equations for combinations of the components of the four-vector potential. Exact electromagnetic waves solutions are written on given gravitational field backgrounds where they evolve. We find that in non-rotating spherical symmetric spacetimes, electromagnetic waves travel along null geodesics. However, electromagnetic waves on Gdel and Kerr spacetimes do not exhibit that behavior.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000411741800008 Approved
Call Number UAI @ eduardo.moreno @ Serial 800
Permanent link to this record